NO apologies. I'm just so sorry you are getting it like this.
I don't know about the incidence of how many experience it on both sides - I just hope the steroids knock it down a notch for you. Are you getting any rest?
How long you been on your DMDs? And, did the steroids shorten the past relapses?
Thanks so much for your response!! It just feels like my whole body is tingly and it has been freaking me out a bit. I have been in bed for the past two days but I am getting a bit stir crazy!! LOL!
I just started Copaxone about 3 weeks ago so the neuro said it isn't doing much good yet. I have tried Neurontin and Lyrica and neither seem to do anything except make me sleepy...my little ones think all mommy does is sleep right now!
My first relapse the steroids did not help but I was 2 months into the attack before they were started because no one knew what was going on. The second relapse was MUCH shorter in comparison to the first (2-3 weeks I think) but I am not sure if that was due to the steroids or not. I think this round will be the true test. My first symptom was a week ago and only have one dose of steroids left for tomorrow. I don't know how long it typically takes to see improvement but nothing has changed yet.
Ok, i am going to quit babbling bc I need to realize that everyone is not laying in bed doing absolutely nothing today!! LOL! Thank you very much for give me some of your time Shell!
Just want to say when my first systoms started feb 2009 I had tingly/numbness on both sides from the waist down and was told that MS mainly was on one side of the other , but the relaples i had since were mostly on right side but still have somethings on my right. So it is possible to have ms and it to effect both sides.
Hope that helped answer ur question, I also often woundered about that and think at back of ur head u start to think its not ms but something else eh. But my mri, vep and furthur relapses all pointed to MS hence the dx.
Hope your feeling better now
Likeyou I am also still trying to understand my MS, what is a relapse etc etc. My neuro said I have had 3 relapses although the first two were as far as I was concerned just new symptoms as I did not get the complete wipe out that you are describing until my third one.
Since then recently I have developed new symptoms on right side as well as ongiong ones that are on left side. I am not feeling particularly unwell although probably a little more tired than I was a week ago..so I do not know if this is a relapse or not. As I am about to go into drug trial and have MRI scan I thought I will just wait and see what shows up on scan.
So in answer to your question I think you can get symptoms on both sides.
Hope you feel better soon
Love Sarah x
Thank you guys for your thoughts! This one is a rough one and I just want it to end :( Sarah, maybe it was 3rd time is the charm for us because this is my 3rd relapse as well. What trial are you going in to? I wish you the best and please keep us posted! Love to all and thanks again for the information!! Jess
Hi Jess, from a fellow Jess LOL
My most persistent symptom is burning/stinging/tingling of both my feet. I believe this was not considered a possible MS symptom until I started showing other definite MS symptoms.
I'm wondering, the steroids you are taking: are they oral or IV? From what I understand IV steroids (with a prednisone taper following) is the best way to stop a flare. If I'm wrong, hopefully someone will correct me! I'm still new at all this :-)
I hope you feel better soon!
I just finished my 3rd day of IV steroids and now on to my taper so I sure hope the information you recieved was correct ;) Do you take anything for the burning/stinging sensation in your feet? My hands are driving me batty. I can even deal with the numb torso but the hands hurt! Boooo! I tried both Neurontin and Lyrica and neither seem to help much :( I am new at all of this too. Started copaxone a few weeks ago and that seems to be getting better...It was pretty ouch at first!! What DMD are you on??? It is very nice to talk to you!! Hope you are well! Jess :)